Advertisement

SeMA Journal

, Volume 76, Issue 1, pp 97–108 | Cite as

A novel technique to solve the modified epidemiological model of computer viruses

  • Samad NoeiaghdamEmail author
Article

Abstract

The aim of this paper is to present a simple and accurate method to estimate the approximate solution of non-linear epidemiological model of computer viruses. For this reason, the variational iteration method (VIM) is applied. Also, in order to show the efficiency of presented method, we compare the numerical results with the differential transform method (DTM) and the homotopy analysis transform method (HATM). Several graphs of residual error functions for various iterations are demonstrated. By applying these graphs we show the results of VIM are accurate in comparison with the other methods.

Keywords

Susceptible–infected–recovered model Modified epidemiological model Computer virus Variational iteration method 

Mathematics Subject Classification

74H15 68M07 92B05 

References

  1. 1.
    Abbasbandy, S.: Extended Newton’s method for a system of nonlinear equations by modified Adomian decomposition method. Appl. Math. Comput. 170, 648–656 (2005)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Bota, C., Caruntu, B.: Approximate analytical solutions of nonlinear differential equations using the Least Squares Homotopy Perturbation Method. J. Math. Anal. Appl. 448(1), 401–408 (2017)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Chang, S.-H.: Convergence of variational iteration method applied to two-point diffusion problems. Appl. Math. Model. 40(15–16), 6805–6810 (2016)MathSciNetGoogle Scholar
  4. 4.
    Cohen, F.: Computer viruses: theory and experiments. Comput. Secur. 6, 22–35 (1987)Google Scholar
  5. 5.
    Fariborzi Araghi, M.A., Noeiaghdam, S.: Fibonacci-regularization method for solving Cauchy integral equations of the first kind. Ain Shams Eng J. 8, 363–369 (2017)Google Scholar
  6. 6.
    Fariborzi Araghi, M.A., Noeiaghdam, S.: A novel technique based on the homotopy analysis method to solve the first kind Cauchy integral equations arising in the theory of airfoils. J. Interpolat. Approx. Sci. Comput. 1, 1–13 (2016)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Fariborzi Araghi, M.A., Noeiaghdam, S.: Homotopy analysis transform method for solving generalized Abel’s fuzzy integral equations of the first kind, IEEE (2016).  https://doi.org/10.1109/CFIS.2015.7391645
  8. 8.
    Fariborzi Araghi, M.A., Noeiaghdam, S.: Homotopy regularization method to solve the singular Volterra integral equations of the first kind. Jordan J. Math. Stat. 11(1), 1–12 (2018)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Fariborzi Araghi, M.A., Behzadi, Sh: Solving nonlinear Volterra-Fredholm integro-differential equations using the modified Adomian decomposition method. Comput. Methods Appl. Math. 9(4), 1–11 (2009)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Fariborzi Araghi, M.A., Fallahzadeh, A.: Dynamical Control of accuracy using the stochastic arithmetic to estimate the solution of the ordinary differential equations via Adomian decomposition method. Asian J. Math. Comput. Res. 8(2), 128–135 (2016)Google Scholar
  11. 11.
    Ghorbani, A., Bakherad, M.: A variational iteration method for solving nonlinear Lane-Emden problems. New Astron. 54, 1–6 (2017)Google Scholar
  12. 12.
    Han, X., Tan, Q.: Dynamical behavior of computer virus on Internet. Appl. Math. Comput. 217, 2520–2526 (2010)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Kephart, J.O., Hogg, T., Huberman, B.A.: Dynamics of computational ecosystems. Phys. Rev. A 40(1), 404–421 (1998)MathSciNetGoogle Scholar
  14. 14.
    Khuri, S.A., Sayfy, A.: Generalizing the variational iteration method for BVPs: proper setting of the correction functional. Appl. Math. Lett. 68, 68–75 (2017)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Lee, M.K., Hosseini Fouladi, M., Namasivayam, S.N.: Natural frequencies of thin rectangular plates using homotopy-perturbation method. Appl. Math. Model. 50, 524–543 (2017)MathSciNetGoogle Scholar
  16. 16.
    Martin, O.: A modified variational iteration method for the analysis of viscoelastic beams. Appl. Math. Model. 40(17–18), 7988–7995 (2016)MathSciNetGoogle Scholar
  17. 17.
    Mikaeilvand, N., Noeiaghdam, S.: Mean value theorem for integrals and its application on numerically solving of Fredholm integral equation of second kind with Toeplitz plus Hankel Kernel. Int. J. Ind. Math. 6, 351–360 (2014)Google Scholar
  18. 18.
    Mishra, B.K., Jha, N.: Fixed period of temporary immunity after run of anti-malicious software on computer nodes. Appl. Math. Comput. 190, 1207–1212 (2007)zbMATHGoogle Scholar
  19. 19.
    Noeiaghdam, S., Zarei, E., Barzegar Kelishami, H.: Homotopy analysis transform method for solving Abel’s integral equations of the first kind. Ain Shams Eng. J. 7, 483–495 (2016)Google Scholar
  20. 20.
    Noeiaghdam, S.: Numerical solution of \(N\)-th order Fredholm integro-differential equations by integral mean value theorem method. Int. J. Pure Appl. Math. 99(3), 277–287 (2015)Google Scholar
  21. 21.
    Piqueira, J.R.C., de Vasconcelos, A.A., Gabriel, C.E.C.J., Araujo, V.O.: Dynamic models for computer viruses. Comput. Secur. 27, 355–359 (2008)Google Scholar
  22. 22.
    Piqueira, J.R.C., Araujo, V.O.: A modified epidemiological model for computer viruses. Appl. Math. Comput. 213, 355–360 (2009)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Ren, J., Yang, X., Yang, L., Xu, Y., Yang, F.: A delayed computer virus propagation model and its dynamics. Chaos Soliton Fractal 45, 74–79 (2012)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Ren, J., Yang, X., Zhu, Q., Yang, L., Zhang, C.: A novel computer virus model and its dynamics. Nonlinear Anal. Real 3, 376–384 (2012)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Suleman, M., Lu, D., He, J.H., Farooq, U., Noeiaghdam, S., Chandio, F.A.: Elzaki projected differential transform method for fractional order system of linear and nonlinear fractional partial differential equation. Fractals.  https://doi.org/10.1142/S0218348X1850041X (in press) (2018)
  26. 26.
    Wazwaz, A.M.: A comparison between the variational iteration method and Adomian decomposition method. J. Comput. Appl. Math. 207, 129–136 (2007)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Wazwaz, A.M.: The variational iteration method for analytic treatment for linear and nonlinear ODEs. Appl. Math. Comput. 212, 120–134 (2009)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Wazwaz, A.M.: The variational iteration method for solving two forms of Blasius equation on a half-infinite domain. Appl. Math. Comput. 188, 485–491 (2007)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Wazwaz, A.M.: A study on linear and nonlinear Schrodinger equations by the variational iteration method. Chaos Solitons Fractals 37, 1136–1142 (2008)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Wierman, J.C., Marchette, D.J.: Modeling computer virus prevalence with a susceptible-infected-susceptible model with reintroduction. Comput. Stat. Data Anal. 45, 3–23 (2004)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Yuan, H., Chen, G.: Network virus-epidemic model with the point-to-group information propagation. Appl. Math. Comput. 206, 357–367 (2008)MathSciNetzbMATHGoogle Scholar
  32. 32.
    Zarei, E., Noeiaghdam, S.: Solving generalized Abel’s integral equations of the first and second kinds via Taylor-collocation method. arXiv:1804.08571
  33. 33.
    Zhu, Q., Yang, X., Ren, J.: Modeling and analysis of the spread of computer virus. Commun. Nonlinear Sci. Numer. Simul. 17(12), 5117–5124 (2012)MathSciNetzbMATHGoogle Scholar

Copyright information

© Sociedad Española de Matemática Aplicada 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Central Tehran BranchIslamic Azad UniversityTehranIran

Personalised recommendations